Hi folks, I am new and been on Cip for about 7 months. I was weaning off the medication and went out on a recent trip with friends. I have not drank much and felt fine all night but don't remember getting up to my hotel room. This has brought on all sorts of thoughts as to how I got there. I remember getting to the hotel but this is freaking me out and dont want to drink again. Has anyone else experienced these blackouts when they first have drinks. I had been off the meds for about a week.
You should not drink with these drugs at all. Some drugs can make you feel even more intoxicated. I never had more then two drinks or things would get hazy. It's pretty common, I suspect you had more then two. Your need to police your drinking, if you have to drink at all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.